# SDR SWAA013381

- Difficulty date: December 22, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 63,619 hours, 69,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22022901151
- Part serial: 2571
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE PRESS INDICATOR LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
